Go to Naturalis.nl

Publication list

Morrone, J.J.

AuthorsJ.J. Morrone, M. del C CoscarĂ³n
TitleDistributional patterns of the American Peiratinae (Heteroptera: Reduviidae)
JournalZoologische Mededelingen
Volume70
Year1996
Issue1
Pages1-15
ISSN0024-0672
KeywordsHeteroptera; Reduviidae; Peiratinae; distribution; patterns; parsimony analysis; endemicity
AbstractBased on distributional data of 40 species of Peiratinae, historical relationships of five Amazonian areas (Paranaense, Atlantic, Pacific, Amazonian, and Cerrado) and two Chacoan areas (Chaco and Caatinga), were investigated through a parsimony analysis of endemicity (PAE). The resulting area cladogram indicates the following sequence of area fragmentation: (Cerrado (Caatinga (Chaco, ((Pacific, Amazonian), (Atlantic, Paranaense))))). It is proposed that these results reflect the gradual development of a diagonal of open formations (Chaco-Cerrado-Caatinga), which separated the former continuous tropical forest into two parts, namely, northwestern (Pacific plus Amazonian) and southeastern (Paranaense plus Atlantic).
Classification42.75
Document typearticle
Download paperpdf document http://www.repository.naturalis.nl/document/149972